EconPapers    
Economics at your fingertips  
 

Semi-Nonparametric Distribution-Free Dichotomous Choice Contingent Valuation

Michael Creel () and John Loomis

UFAE and IAE Working Papers from Unitat de Fonaments de l'Anàlisi Econòmica (UAB) and Institut d'Anàlisi Econòmica (CSIC)

Keywords: econometrics (search for similar items in EconPapers)
Pages: 32 pages
Date: 1995
References: Add references at CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Semi-nonparametric Distribution-Free Dichotomous Choice Contingent Valuation (1997) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:aub:autbar:273.94

Access Statistics for this paper

More papers in UFAE and IAE Working Papers from Unitat de Fonaments de l'Anàlisi Econòmica (UAB) and Institut d'Anàlisi Econòmica (CSIC) Contact information at EDIRC.
Bibliographic data for series maintained by Xavier Vila ().

 
Page updated 2022-12-02
Handle: RePEc:aub:autbar:273.94